Facebook Pixel
EmpowHER Guest

I'm having weird feelings in my stomach

By Anonymous June 28, 2017 - 7:16pm
Rate This

I been having unprotected sex and I'm also on birth control DEPO, could there be a chance I'm pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your concern.

if you are getting the Depo Provera injections or taking a daily dose of birth control without missing a dose, you are protected from becoming pregnant.

I don't know what is causing the weird feeling, but if it is in your stomach that indicates a problem in your digestive system.


June 29, 2017 - 9:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!